# SDR USAA920081285

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - MAJOR REPAIR - CORROSION ON LOWER SURFACE OF STRINGER 27L BETWEEN BS 947.5 TO 967.  REPAIRED STRINGER 27L BETWEEN BS 947.5 TO 967 IAW B737 SRM 53-00-03-2R1.  (S)
